RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 48, Issue 6  


Local time of a random walk up to the first passage to the semiaxis
V. I. Afanasyev
3
Approximation of Sobolev classes of functions by sums of products of functions of fewer variables
M.-B. Babayev
10
Generalization of a theorem of Kotzig and a prescribed coloring of the edges of planar graphs
O. V. Borodin
22
The complex Maslov germ generated by a linear connection
Yu. M. Vorob'ev
29
A sufficient condition for the continuity of the spectrum of a discrete Schrödinger operator
A. Ya. Gordon
38
Uniqueness theorem for $CR$-functions on generating $CR$-manifolds
V. V. Grachev
47
Canonical Maslov operator on Lagrangian manifolds with Hilbert model
A. Yu. Daletskii
51
Jointly absolutely normal numbers
M. B. Levin
61
Criterion for quasi-power basis and its applications
V. A. Oskolkov
72
Lower bounds of the complexity of symmetric boolean functions of contact-rectifier circuits
A. A. Razborov
79
Weak nonlocalities in evolution equations
S. I. Svinolupov, V. V. Sokolov
91
Yet another method of enumerating unmarked combinatorial objects
R. I. Tyshkevich, A. A. Chernyak
98
Constructivizable models with a linear structure of algebraic reducibility
S. T. Fedoryaev
106
On a linearly quadratic problem of optimal control of a stochastic Volterra equation
L. E. Shaikhet
112
Uniqueness classes for the solutions of the Cauchy problem for nonlinear degenerate parabolic equations
A. E. Shishkov
118
Simultaneous approximations of exponentials by elements of fields of transcendence degree 1
A. A. Shmelev
126

Brief Communications
Two-dimensional Hermite interpolation
A. A. Akopian, O. V. Gevorgyan, A. A. Sahakian
137
Distribution of eigenvalues of polynomial pencils of pseudodifferential operators on a compact manifold without boundary
K. Kh. Boimatov
140
The Maslov index in infinite-dimensional symplectic geometry
V. N. Kolokoltsov
142
Asymptotics near a turning point for a second-order nonlinear equation
L. Yu. Motylev
145
Points of continuity of upper semicontinuous multivalued mappings
V. V. Mishkin
147
Boundary smoothness of proper holomorphic mappings of strictly pseudoconvex domains
Yu. V. Khurumov
149
On the asymptotic behavior of Chebyshev orthogonal polynomials of a discrete variable
I. I. Sharapudinov
150
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019